Title: Multiplier ideals, V-filtration, and spectrum
Authors: Budur, Nero ×
Saito, M #
Issue Date: 2005
Publisher: University Press
Series Title: Journal of Algebraic Geometry vol:14 issue:2 pages:269-282
ISSN: 1056-3911
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2005a.pdf Published 225KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science